# SDR 96ZZZX5237

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9753D
- Make and model: Piper PA-22-160
- Aircraft serial: 226667
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 226667
- Condition: Pitted
- Location: Lower Rt Long
- Part time: 3,438 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A COMBINATION OF AN UNCORRECTED WATER LEAK AT A WINDOW AND DIRT HELD BETWEEN THE LONGERON/INTERIOR FABRIC RESULTED IN A BADLY PITTED LONGERON.  SUBMITTER STATED SHOULD FIX LEAKS AND CLEAN.
